MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; DBD-EP FEMORAL PACK SAFETY 1

MEDLINE INDUSTRIES, LP; DBD-EP FEMORAL PACK SAFETY 1
Model Number DYNJ54701B
Medical Device Problem Codes Break (1069); Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tip of syringe component broke off while flushing a pigtail catheter.
 
Additional Manufacturer Narrative
It was reported that the tip of syringe component broke off while flushing a pigtail catheter.Reportedly, the syringe tip became lodged in the catheter part.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.A photo was received for review and the reported problem/issue was confirmed.No physical sample was returned for evaluation.In an abundance of caution, and in response to an fda 483 issued for cfn (b)(4) on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.

Common Device Name
DBD-EP FEMORAL PACK SAFETY 1
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
nigel vilches
three lakes drive
northfield, IL 60093-2753
MDR Report Key18921560
Report Number1423395-2024-00148
Device Sequence Number7598661
Product Code OGR
UDI-Device Identifier40193489222686
UDI-Public40193489222686
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDYNJ54701B
Device Lot Number20EBQ985
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/29/2020
Initial Report FDA Received Date03/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown